# SDR MALA060071

- Difficulty date: February 10, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 19,008 hours, 21,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Bs 346
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RT LOWER FUSELAGE HAS BEEN CHAFED, OUT OF LIMITS, BY PANEL 192AR AT FS 376.  THE DAMAGE IS ACCEPTABLE IAW MESABA EOS53341.  FABRICATED NEW FLOOR PANELS.
